×

zbMATH — the first resource for mathematics

Abstract monomorphisms between big subgroups of some groups of type \(B_2\) in characteristic 2. (English) Zbl 0429.20041

MSC:
20G15 Linear algebraic groups over arbitrary fields
20H20 Other matrix groups over fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A; Tits, J, Groupes réductifs, Inst. hautes études sci. publ. math., 27, 55-151, (1965) · Zbl 0145.17402
[2] Borel, A; Tits, J, Homomorphismes “abstrait” des groupes algébriques simples, Ann. of math., 97, 499-571, (1973) · Zbl 0272.14013
[3] Connors, E.A, Automorphisms of orthogonal groups in characteristic 2, J. number theory, 5, 477-501, (1973) · Zbl 0275.20091
[4] Connors, E.A, Automorphisms of the orthogonal group of a defective space, J. algebra, 29, 113-123, (1974) · Zbl 0276.20044
[5] Connors, E.A, Automorphisms of orthogonal groups in characteristic 2, II, Amer. J. math., 98, 611-617, (1976) · Zbl 0348.20038
[6] Connors, E.A, The automorphisms of O4+(V) in the anisotropic case, (), 16-18 · Zbl 0325.20041
[7] Dieudonné, J, La géométrie des groupes classiques, (1971), Springer-Verlag Berlin · Zbl 0067.26104
[8] Hahn, A.J, On the isomorphisms of the projective orthogonal groups and their congruence subgroups, J. reine angew. math., 273, 1-22, (1975) · Zbl 0314.20032
[9] Hahn, A.J, Cayley algebras and the automorphisms of \(PO8′(V) and PΩ8(V)\), Amer. J. math., 98, 953-987, (1976) · Zbl 0363.20033
[10] Hahn, A.J, Cayley algebras and the isomorphisms of the orthogonal groups over arithmetic and local domains, J. algebra, 45, 210-246, (1977) · Zbl 0363.20034
[11] Hahn, A.J, Isomorphism theory for orthogonal groups over arbitrary integral domains, J. algebra, 51, 233-287, (1978) · Zbl 0375.20032
[12] Johnson, A.A, The automorphisms of orthogonal groups \(Ωn(V), n ⩾ 5\), J. reine angew. math., 298, 112-155, (1978) · Zbl 0366.20028
[13] \scO. T. O’Meara, “Introduction to Quadratic Forms,” Springer-Verlag, Berlin, 196.
[14] O’Meara, O.T, The automorphisms of the orthogonal groups \(Ωn(V)\) over fields, Amer. J. math., 90, 1260-1306, (1968) · Zbl 0186.04301
[15] O’Meara, O.T, The automorphisms of the orthogonal groups and their congruence subgroups over arithmetic domains, J. reine angew. math., 238, 169-206, (1969) · Zbl 0186.04302
[16] Tits, J, Formes qudratiques, groupes orthogonaux et algèbres de Clifford, Invent. math., 5, 19-41, (1968) · Zbl 0155.05202
[17] Weisfeiler, B, On abstract monomorphisms of k-forms of PGL(2), J. algebra, 57, 522-543, (1979) · Zbl 0406.20035
[18] Wonenburger, M.J, The automorphisms of PS4+(Q), Rev. math. his.-amer., 22, 185-195, (1962), (4) · Zbl 0107.26303
[19] Wonenburger, M.J, The automorphisms of PO8+(Q) and PS8+(Q), Amer. J. math., 84, 635-641, (1962) · Zbl 0118.03901
[20] Wonenburger, M.J, The automorphisms of the group of similitudes and some related groups, Amer. J. math., 84, 635-641, (1962) · Zbl 0118.03901
[21] Wonenburger, M.J, The automorphisms of the group of rotations and its projective group corresponding to quadratic forms of any index, Canad. J. math., 15, 302-303, (1963) · Zbl 0121.03702
[22] Xu, C.H, On the automorphisms of orthogonal groups over perfect fields of characteristic 2, Chinese math.-acta, 8, 475-523, (1966) · Zbl 0217.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.